Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Kirstin

Accutane for scars?

Recommended Posts

I just started accutane about 5 days ago, and it seems like some of my scars are fading! The kind of scars I mostly have could be considered "scared pores" I think. They are pretty much large pores but they don't go away.

In the past, I have used RetinA helped to soften them along with some microderm, but it seems like they are fading!

Has anyone ever heard of this?

Share this post


Link to post
Share on other sites

I just started accutane about 5 days ago, and it seems like some of my scars are fading! The kind of scars I mostly have could be considered "scared pores" I think. They are pretty much large pores but they don't go away. RetinA helped to soften them along with some microderm, but it seems like they are fading!

Has anyone ever heard of this?

During accutane your skin dries and flakes alot, basically exfoliating itself almost. Your skin becomes thinner and hence old scars you may find disappearing. However as good as it may look now it is still very early stages for you. It is very likely that in the next few weeks you may notice your acne getting worse or breaking out worse than before, you will also over the course more than likely get quite a few new scars and bumps which will remain for some time. Basically you still have along way to go, its good that things are picking up just dont expect it all to be plain sailing...good luck

Im now in month 4 on 80 mg a day. The first 2 and half months were very bad skin wise but its coming together now....

I hope you didnt microderm or use RetinA while on accutane, thats not a good idea

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×